MAUDE Adverse Event Report: ST PAUL BCI; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS PHASE

ST PAUL BCI; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS PHASE
Model Number 3311
Medical Device Problem Codes Failure to Power Up (1476); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon testing by pulmolink, both cables were found to have suspected fractures within the plug/strain relief at the sensor end of the cable which caused intermittent signal transmission when gently flexed.No patient involvement.
 
Additional Manufacturer Narrative
Other text: additional information added to h6 and h10.This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms# (b)(4) a product sample was received for evaluation.Visual and functional testing were performed.Both cables were found to have suspected fractures within the plug/strain relief at the sensor end of the cable which caused intermittent signal transmission when gently flexed.The root cause of the reported issue was found to be cable interruption at the socket.Complaint investigation was brought to the attention of the manufacturing engineers back in july 2020.

Brand Name
BCI
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12693644
Report Number3012307300-2021-10217
Device Sequence Number11769220
Product Code CCK
UDI-Device Identifier15019517058253
UDI-Public15019517058253
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3311
Device Catalogue Number3311
Device Lot Number021525-1-6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date05/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown